# SDR A6WA201240731

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 24,020 hours, 22,668 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Cracked
- Location: Idoor Handle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT STOW FROM OUTSIDE OR INSIDE.  INSPECTED SERVICE DOOR FOUND OUTER HANDLE SHAFT CRACKED.  DOOR OPERATES PROPERLY FORM INSIDE REF LP 228429/4 FOR MEL.
